# SDR DALA2021082705064

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 6,630 hours, 746 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 2R DOOR ARMING PIN NEEDS ADJUSTMENT. CORRECTIVE ACTION: C/W INSPECTION & TEST OPERATION OF THE 2R DOOR OPERATION PER A330 AMM 52-12. OPS CHK NML. NO TROUBLE AT THIS TIME. (7779470)
